# SDR ABXA000276

- Difficulty date: May 23, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 57,902 hours, 58,189 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 39120601
- Condition: Corroded
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE HORIZONTAL STABILIZER CENTER SECTION CENTER HINGE BOLT FITTING CORRODED INSIDE THE LEFT HINGE BOLT HOLE.  REPLACED FITTING IAW DC9 SRM 51-30-1.
